# SDR DALA13056396904

- Difficulty date: October 29, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 87,069 hours, 37,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CRACKED DURING HFEC INSPECTION IAW PRI 519950-14 REV O STEP 4 AT BS 1700 BETWEEN STRINGERS 29 & 30R APPROXIMATELY LENGTH 1 INCH.  REMOVED SKIN AND REPAIRED IAW PRI 519950-14AD REV 4 C/W ERA 519950-14 AD.
